MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS; STENT, ILIAC

W.L. GORE & ASSOCIATES GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS; STENT, ILIAC
Model Number BXA073902A
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code Occlusion (1984)
Date of Event 05/30/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2020, the patient presented with a thoracoabdominal aortic aneurysm (taaa) class iv that was successfully treated with a gore® excluder® thoracoabdominal branch endoprosthesis (tambe) and gore viabahn® vbx balloon expandable endoprostheses that were used as side branch components.On (b)(6) 2020, celiac branch and superior mesenteric artery (sma) branch stenosis was identified.On (b)(6) 2020, additional stents were implanted in the sma and celiac artery.Additionally balloon angioplasty was done.The procedure was successfully completed and both arteries patent.
 
Additional Manufacturer Narrative
Code 213 - the review of the manufacturing paperwork verified that this lot met all pre-release specifications.

Brand Name
GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key10199681
Report Number2017233-2020-00453
Device Sequence Number2613543
Product Code NIO
UDI-Device Identifier00733132637270
UDI-Public00733132637270
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P160021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/08/2022
Device Model NumberBXA073902A
Device Catalogue NumberBXA073902A
Device Lot Number21754428
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/26/2020
Supplement Report FDA Received Date06/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR